Advanced Search
Article Contents
Article Contents

Existence of traveling wavefront for discrete bistable competition model

Abstract Related Papers Cited by
  • We study traveling wavefront solutions for a two-component competition system on a one-dimensional lattice. We combine the monotonic iteration method with a truncation to obtain the existence of the traveling wavefront solution.
    Mathematics Subject Classification: Primary: 34K05, 34A34; Secondary: 34K60, 34E05.


    \begin{equation} \\ \end{equation}
  • [1]

    X. Chen, J. S. Guo and C. C. Wu, Traveling waves in discrete periodic media for bistable dynamics, Arch. Rational Mech. Anal., 189 (2008), 189-236.doi: 10.1007/s00205-007-0103-3.


    C. Conley and R. Gardner, An application of the generalized Morse index to traveling wave solutions of a competitive reaction diffusion model, Indiana Univ. Math. J., 33 (1984), 319-343.doi: 10.1512/iumj.1984.33.33018.


    R. A. Gardner, Existence and stability of traveling wave solutions of competition models: a degree theoretic, J. Differential Equations, 44 (1982), 343-364.doi: 10.1016/0022-0396(82)90001-8.


    J. S. Guo and C. H. WuTraveling wave front for a two-component lattice dynamical system arising in competition models, preprint.


    J. S. Guo and C. H. Wu, Wave propagation for a two-component lattice dynamical system arising in strong competition models, J. Differential Equations, 250 (2011), 3504-3533.doi: 10.1016/j.jde.2010.12.004.


    Y. Hosono, Singular perturbation analysis of travelling waves for diffusive Lotka-Volterra competitive models, Numerical and Applied Mathematics, Part II (Paris, 1988), Baltzer, Basel, (1989), 687-692.


    Y. Hosono, The minimal speed of traveling fronts for a diffusive Lotka-Volterra competition model, Bulletin of Math. Biology, 60 (1998), 435-448.doi: 10.1006/bulm.1997.0008.


    Y. Kan-on, Fisher wave fronts for the Lotka-Volterra competition model with diffusion, Nonlinear Anal., 28 (1997), 145-164.


    J. P. Keener, Propagation and its failure in coupled systems of discrete excitable cells, SIAM J. Appl. Math., 47 (1987), 556-572.doi: 10.1137/0147038.


    A. Okubo, P. K. Maini, M. H. Williamson and J. D. Murray, On the spatial spread of the grey squirrel in Britain, Proc. R. Soc. Lond. B, 238 (1989), 113-125.doi: 10.1098/rspb.1989.0070.


    M. M. Tang and P. C. Fife, Propagating fronts for competing species equations with diffusion, Arch. Rational Mech. Anal., 73 (1980), 69-77.doi: 10.1007/BF00283257.

  • 加载中

Article Metrics

HTML views() PDF downloads(79) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint